# SDR DALA2021082505030

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,905 hours, 25,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Faulted
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 AFTER DISARMING 1L DOOR SLIDE LIGHT STILL SHOWED ARMED-HAD TO CYCLE TWICE FOR SLIDE LIGHT TO GO OUT. CORRECTIVE ACTION: R&R L1 DOOR GIRT BAR PROXIMITY SENSORS PER B757 AMM 25-66 AND B757 WDM 25-66. OPS CHK NML. (8004662)
